What is the suggested medication for acute stomach ache and body ache?
User rating for this question
Posted Mon, 20 Jan 2014 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 2 days later
Brief Answer: Hi Detailed Answer: Hi, Thank you for the query. Ideally it is not recommended to prescribe medications on XXXXXXX website. Well if it is mild upper abdominal discomfort associated with acidity symptoms can take an over the counter medication like omez 20 mg twice a day and see how you feel. If pain in mild and associated with diarrhoea then can take an anti spasmodic drug like cyclopam available over the counter. However if pain is severe with fever, vomiting, abdominal distention, jaundice or persistent then need to see a doctor at earliest. Wish you a speedy recovery. Happy to help
People also viewed
- Stomache ache chills body ache
- Signs of mrsa in lungs
- What causes nausea with body aches and stomach infection
- Lvad vest for women
- Stomach ache cold sweats and body aches
- Is watery or bloody diarrhea a side effect of mycophenolate mofetil?
- Stomach ache fever body ache should i be concerned
- Stomach cramps body aches
- Is burning feeling in the chest or stomach a side effect of dexilant?
- Radiation treatment for lupus patients
- Is black, tarry stools a side effect of oxycodone and acetaminophen?
- Lumbar and sacral spondyloarthritis
- Is watering of the eyesblack, tarry, stools a side effect of belviq?
- Is stomach cramps or painback or leg pains a side effect of dolobid?
- Lupus and urinary problems